# SDR USAA2009062491580

- Difficulty date: June 18, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 63,255 hours, 43,318 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - EES - FIRST OFFICER'S SLIDING WINDOW STIFF TO OPERATE.  EXTERNAL HANDLE WILL NOT OPEN WINDOW AND DOES NOT LIE FLUSH TO FUSELAGE.  CLEANED AND LUBED FIRST OFFICER'S SLIDING WINDOW.  ALSO CLEANED, LUBED AND ADJUSTED EXTERNAL HANDLE.  OPS CHECKS OK FOR SERVICE.
